# SDR CA061017004

- Difficulty date: October 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 9740926112
- Condition: Burned
- Location: Hydraulic Sys
- Part time: 5,042 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING LANDING OF AIRCRAFT AMBER (HYD).  ANNUNCIATOR ILLUMINATED. INSPECTION OF HYDRAULIC MOTOR POWER RELAY MAIN CONTACTS INDICATED THE CONTACTS WERE SEVERLY BURNED. NEW RELAY INSTALLED ,FUNCTION TEST OF LANDING GEAR SYSTEM PERFORMED SATISFACTORY. (TC NR 20061017004)
